Difference between revisions of "BaCh1999"

From DispersiveWiki
 
Line 2: Line 2:
 
  | author = H. Bahouri, J-Y. Chemin
 
  | author = H. Bahouri, J-Y. Chemin
 
  | title = Équations d'ondes quasilinéaires et les inegalites de Strichartz
 
  | title = Équations d'ondes quasilinéaires et les inegalites de Strichartz
  | journal = Amer. J. Math
+
  | journal = Amer. J. Math.
 
  | jvol = 121  
 
  | jvol = 121  
 
  | jpage = 1337-1377
 
  | jpage = 1337-1377

Latest revision as of 03:17, 10 May 2009

H. Bahouri, J-Y. Chemin. Équations d'ondes quasilinéaires et les inegalites de Strichartz. Amer. J. Math., 121 (1999), 1337-1377. MathSciNet, arXiv.